# SDR UALA2010062802304

- Difficulty date: June 27, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 55,549 hours, 20,112 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 155
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SDCU MAINTENANCE STATUS CLASS II MESSAGE DISPLAYED ON LOWER ECAM. SUPPLEMENTAL DATA UPDATE SDCU PREVIOUS FLT LEGS SHOWED INTERMITTANT FAULT MSG "SDCU CHANNEL 1 (10WQ)". REPLACED SCDU UNIT. OP TESTS OKAY.
